# SDR SWIA202161839

- Difficulty date: August 13, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS295.00 FRAME CORRODED BETWEEN STR 26L AND STR 25R     (C-CHECK RO 10/22/2021)    REPLACED MAIN AVIONICS BAY FS295 FRAME BETWEEN STR 25L AND STR 25R REF DWG SH670-31630 REV. K AND CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 53-00-06-201-001-A03. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
